# SDR 98ZZZX3999

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8WH
- Make and model: Bell 206L-1
- Aircraft serial: 45318
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23031899
- Condition: Failed
- Location: Engine
- Part time: 6,409 hours
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: A, R

## Discrepancy

DURING CRUISE FLIGHT, ENGINE CHIP LIGHT ILLUMINATED.  ONE MINUTE LATER, PILOT EXPERIENCED ENGINE FAILURE.  PILOT THEN PROCEEDED TO AUTO-ROTATE TO SAFE LANDING.
